# SDR AMTA200400089

- Difficulty date: January 23, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C2 CARGO FLOOR PANEL UNDER LOADING SYSTEM CORRODED FROM DOOR FORWARD.  REMOVED AND REPLACED CARGO FLOOR PANEL.  REINSTALLED ON A/C IAW 737 AMM 25-52-10-4.  SEALED FITTINGS IAW 737 AMM 20-30-1 1-2.  COATED PANEL WITH ABRASION PROTECTIVE COATING.  (M)
